MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NCBA, CANCELLOUS SCREW, 4.5 MM, FULLY THREADED, 40 MM; PROSTHESIS, EXTREMITIES

ZIMMER BIOMET, INC. NCBA, CANCELLOUS SCREW, 4.5 MM, FULLY THREADED, 40 MM; PROSTHESIS, EXTREMITIES
Catalog Number 0203159040
Medical Device Problem Codes Fracture (1260); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2020-02295.0001822565-2020-02298.Concomitant medical products: part# 00436004025 lot# 64464725.Part# 00436201500 lot# 64499689.Part# 00434904006 lot# 64287432.Part# 0203159030 lot# 64523530.Part# 0203150300 lot# 4502884436.Part# 0203150300 lot# 4502568205 product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported patient underwent a shoulder revision approximately four (4) weeks ago due to a broken screw and loose components.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Upon receipt of additional information, it was determined this product should not have been reported under this mfr number.This report should be voided and a corrected report will be filed under mfr number 9613350.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
NCBA, CANCELLOUS SCREW, 4.5 MM, FULLY THREADED, 40 MM
Common Device Name
PROSTHESIS, EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10200903
Report Number0001822565-2020-02297
Device Sequence Number11030756
Product Code HWC
UDI-Device Identifier00889024297135
UDI-Public(01)00889024297135
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0203159040
Device Lot Number64413211
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/05/2020
Supplement Date Received by Manufacturer10/15/2020
Initial Report FDA Received Date06/26/2020
Supplement Report FDA Received Date10/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;